# SDR COOSDR02055

- Difficulty date: April 1, 2002
- Submitted: April 9, 2002
- Operation: Air carrier
- Aircraft: N199AJ
- Make and model: Boeing 727-2F9
- Aircraft serial: 21426
- Engine: Pwa JT8D17
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6521630174
- Part serial: 225
- Condition: Delaminated
- Location: Rt Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, INBOARD FORE FLAP UPPER AND LOWER SKIN DELAMINATION.
